ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 13, 2011, Issue 2

Letter to the editor



Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

Stefan Grigor'evich Samko (on his 70's anniversary)



Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

A ring determining the structure of overgroups of a non-split maximal torus


Shilov A. V.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

Quadrature formulas for singular integrals with weight functions


Khubezhty Sh. S. , Plieva L. Yu.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

Conjugacy classes of large Abelian subgroups in the unipotent subgroup of a Chevalley group of type \(F_4\)


Suleimanova G. S.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

A study of harmonic fluctuations hollow the cylinder with screw anisotropy on the basis of three-dimensional equations of elasticity theory


Ustinov Yu. А. , Panfilov I. A.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

Some vector valued multiplier difference sequence spaces defined by a sequence of Orlicz functions


Dutta H.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

Finite regular hyperbolic planes and nilpotent groups with 8 generators


Dolgarew A. I.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 

Kolmogorov and linear diameters of functional classes and finite dimensional sets


Galeev E. M.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 2.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт